# SDR IPXA2015100294218

- Difficulty date: September 28, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 11,267 hours, 6,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: A2557605300400
- Condition: Dented
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, FWD CARGO CEILING PANEL 131QC HAS DENTS.  REPAIRED CEILING PANEL 131QC IAW AMM 25-00-00.
